MathSciNet Relay Station
MathSciNet bibliographic data
MR215966 30.20
Baker, I. N. Non-embeddable functions with a fixpoint of multiplier $1$. Math. Z. 99 1967 377–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement